# SDR AALA20001463

- Difficulty date: September 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 7H INOPERATIVE.  REPLACED CONTACT SOCKETS IN SEAT MOUNTED EMERGENCY EXIT LIGHT CONNECTOR AT 7H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
